MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA TORIC INTRAOCULAR LENS; LENS, INTRAOCULAR, TORIC OPTICS

BAUSCH + LOMB ENVISTA TORIC INTRAOCULAR LENS; LENS, INTRAOCULAR, TORIC OPTICS
Model Number ETE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 12/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned and evaluated.Examination found the lens in 2 pieces across the optic.A review of the device history record (dhr) did not find any non-conformities or anomalies related to this event.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be determined.
 
Event or Problem Description
A surgical center reported that 3 days after implantation of an intraocular lens (iol) into the right eye, the patient experienced dysphotopsia.Approximately five months after implantation, the iol was exchanged with a different model iol.

Brand Name
ENVISTA TORIC INTRAOCULAR LENS
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key22333580
Report Number0001313525-2025-00134
Device Sequence Number15743315
Product Code HQL
UDI-Device Identifier10757770611154
UDI-Public(01)10757770611154(17)270831(11)240911(10)3Q24728(12)3Q24728082
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberETE
Device Catalogue NumberETEU125+215
Device Lot Number3Q24728
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale